Publications in Scientific Journals:

M. Faustmann, J. Melenk:
"Robust exponential convergence of hp-FEM in balanced norms for singularly perturbed reaction-diffusion problems: corner domains";
Computers and Mathematics with Applications, 74 (2017), 1576 - 1589.

English abstract:
The hp-version of the finite element method is applied to singularly perturbed reaction-diffusion type equations on polygonal domains. The solution exhibits boundary layers as well as corner layers. On a class of meshes that are suitably refined near the boundary and the corners, robust exponential convergence (in the polynomial degree) is shown in both a balanced norm and the maximum norm.

High order FEM; Singular perturbation; Balanced norm; Uniform estimates

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.